New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Bohemian
Regular Member


Date Joined Jan 2010
Total Posts : 58
   Posted 6/10/2010 10:27 PM (GMT -6)   
.

Post Edited (Bohemian) : 6/19/2010 1:05:31 PM (GMT-6)


Voix
Regular Member


Date Joined Mar 2010
Total Posts : 218
   Posted 6/11/2010 7:53 PM (GMT -6)   
I had that too. I hated Effexor. It was the first drug I was ever prescribed, when I was in 6th grade.
"crazy" french girl with bipolar II


horse crazy
Regular Member


Date Joined Feb 2010
Total Posts : 199
   Posted 6/11/2010 10:20 PM (GMT -6)   
you can get that same electrical sensation if you are toxic on a drug, like lithium. It is a awful feeling. Never had problems with Effexor.
Horse Crazy
Bi-polarII; rapid cycler; Lithium 600
Requip XL 8mg; Lamictal 200 mg; seraquel 450mg, klonopin 4mg
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, June 25, 2017 4:33 PM (GMT -6)
There are a total of 2,830,634 posts in 310,703 threads.
View Active Threads


Who's Online
This forum has 152780 registered members. Please welcome our newest member, Ollie79.
391 Guest(s), 23 Registered Member(s) are currently online.  Details
ewafromwarsaw, Celeste15, rpw612, Captaindd, Ollie79, Purrrsiankitty, thisisfun570, island time, Asnape3228, tcoach1, OldSalty, gumby44, Fairwind, Blondie246, ks1905, RobLee, ChickenArise, mareish, garyi, Alex26, sunny40, WifeofPie, fiddlecanoe


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer